# SDR A6WA202304108546

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5200 · Doors
- Part: Angle
- Part number: 601R521170217
- Part serial: NSA
- Condition: Cracked
- Location: Pax Door
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR PANEL ANGLE IS CRACKED AT UPPER MID STEP. *******AIRCRAFT REMOVED FROM SERVICE********* REMOVED CRACKED ANGLE. FABRICATED NEW SERVICABLE REPAIR ANGLE WITH 2024-T3 .032" PO# W81195 REFERENCING GREO 601R-52-11-702 REV E IAW CRJ 200 SRM 51-24-21, 51-24
